| Model Number |
S606 |
| Medical Device Problem Codes |
Over-Sensing (1438); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this pacemaker exhibited far field oversensing on the atrial channel.Additionally, technical services (ts) noted that right ventricular (rv) channel markers were not visible on the presenting electrogram (egm).No adverse patient effects were reported.At this time, this device remains in service.